MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETCF3232C49E
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Ischemia (1942); Obstruction/Occlusion (2422); Insufficient Information (4580)
Date of Event 02/21/2022
Type of Reportable Event Death
Event or Problem Description
An aneurx bifurcate stent graft system was implanted in the endovascular treatment of 50mm abdominal aortic aneurysm.  it was reported on the date of a ct , a left iliac limb occlusion was noted.It was said the top of the graft looked to have migrated well below the renal arteries.The patient was experiencing leg ischemia. the current aneurysm diameter is noted as 64mm.It was reported that an intervention took place.An endurant aui and cuff was implanted landing at the left lowest renal artery and extended out with a endurant 16 x16x 56 limb into the existing right iliac limb, then proceeded with a fem-fem bypass.The physician was unable to determine if only main body or limbs changed position with migration.It was reported that the patient went to a hospice the following month and is now deceased.The exact date of death is unknown.Per the physician, the cause of death is unknown.No additional clinical sequelae were provided and the patient is expired.*additional information received 14-mar-2022: it was reported that the patient went to hospice in (b)(6) and is now deceased.The exact date of death is unknown.*additional information received 15-mar-2022: per the physician, the cause of death is unknown.
 
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e tuf3214c102e, serial/lot #: (b)(4), ubd: 07-apr-2023, udi#: (b)(4).Product id: etlw1616c156e, serial/lot #: (b)(4), ubd: 19-apr-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13962502
Report Number9612164-2022-01245
Device Sequence Number11803159
Product Code MIH
UDI-Device Identifier00613994991454
UDI-Public00613994991454
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2022
Device Model NumberETCF3232C49E
Device Catalogue NumberETCF3232C49E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date03/31/2022
Date Device Manufactured07/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Death;
Patient Age88 YR
Patient SexMale
Patient Weight64 KG